Yasmin & Yaz Survivors Forum Index FAQ Memberlist Search Usergroups Profile Log in to check your private messages Log in Register                  Calendar
Yasmin & Yaz Survivors Forum IndexYasmin & Yaz Survivors
a place for women to share experiences with Yasmin and Yaz birth control pills, especially their side effects
NEWS:
 Daily headaches/migraines after stopping Yaz View next topic
View previous topic
Post new topic Reply to topic
Author Message
tennisluv16



Joined: 12 Jan 2011
Posts: 2
:


Items

PostPosted: Wed Jan 12, 2011 10:00 pm Reply with quoteBack to top

I stopped taking Yaz 2 weeks ago and I need help with my side effects. I have had a headache or migraine every day since going off the pill. I have had migraines before but never this much. Is there any supplement, vitamin or something I can take to help with the daily headaches while my body adjusts? I can't keep having daily headaches for months.
View user's profileSend private message
Lindseybee



Joined: 11 Oct 2010
Posts: 252
:


Items

PostPosted: Wed Jan 12, 2011 10:27 pm Reply with quoteBack to top

I'm so sorry to hear about your headaches. Sad

Anything that contains electrolytes can help with headaches. That's why people often down gatorade for a hangover. Cantaloupe, which is rich in magnesium and potassium might be helpful for you to try. Try some vitamin E as well.

_________________
Stopped: YAZ July 9th 2010. Side effects: Acne, Lack of coordination, Fatigue, Numbness, Thyroid Nodule, Hypokalemia, Nausea, Frequent UTIs, Mood Swings, Anxiety, Fibroadenoma on Breast, Racing heart
View user's profileSend private message
Kwhite15



Joined: 17 Nov 2010
Posts: 43
:
Location: US

Items

PostPosted: Thu Jan 13, 2011 5:53 pm Reply with quoteBack to top

tennisluv16,

I also had terrible headaches/migraines coming off. For me they were pretty bad the whole first month (first two weeks were the worst) I came off of BC. After that they started to taper off. I am just a little over 3 months off now and I am rarely bothered by headaches except occasionally I will have one at night. This is just a part of the withdrawal process. They should subside within the first month. I took ibuprofen and drank peppermint tea to help mine. Don't worry, it will get better!!!

_________________
25 yrs old. Yasmin user '04- Sept. '06, Estrostep Nov. '06 - Feb '07, Yaz Mar/Apr '07, No BC from Apr '07 to Feb '10, Ocella Mar '10 thru Sept '10.

Diagnosed with PCOS Oct. '06
View user's profileSend private message
doots2001



Joined: 25 Aug 2010
Posts: 195
:


Items

PostPosted: Thu Jan 13, 2011 11:46 pm Reply with quoteBack to top

Hey Tennis, I started having headaches 4 mths before stopping pill and now 6 mths off am getting them, almost daily. It's been the most stubborn of all my symptoms. Think its dangerous to tell anyone when they should stop getting them, or any other symptom..everyones healing process is so different. Some women on here had barely any withdrawal at all, while others still feel terrible even after a yr. So hang int there, chelate magnesium also helps for some with headaches. I find massages are great too, i tend to be so tight in my neck form the constant head pain, I feel brand new after getting one!!

Continued healing-Kelly
View user's profileSend private message
Lucia



Joined: 14 Jun 2010
Posts: 200
:
Location: UK

Items

PostPosted: Sun Jan 16, 2011 7:29 pm Reply with quoteBack to top

Headaches have been an issue with me too. Magnesium and calcium supplements help me enormously, reducing the severity and frequency of the headaches/migraines.

I find if I am overtired, stressed or not looking after myself I them more often.

Otherwise mild painkillers, rest and patience are all I can recommend.
View user's profileSend private message
katoms1



Joined: 24 Nov 2010
Posts: 52
:


Items

PostPosted: Tue Jan 18, 2011 12:06 am Reply with quoteBack to top

Honestly, I had bad headaches from the ages of 10-18...nothing really helped until I got a prescription for dolgic, that was night and day for me.

Are you waking up with headaches every day or do they come in spurts? If they're more sporadic, try to figure out what's triggering them. For me it was certain foods. For example, garlic can trigger or worsen migraines in me. Lack of sleep almost inevitably gives me a headache. And too much/too little caffeine does it as well. If you can do this, you can help prevent them...

As for natural remedies:

Green tea has helped me with the nausea related to headaches (just brewed, no milk, only a tiny bit of sugar), and has antioxidants.

I also agree with the massage. There's a technique called suboccipital inhibition from OMM (I'm a med student). Its hard to explain but if you google it you can probably figure it out, or if you have good insurance have a DO do it for you...

_________________
-Officially off 1 yr on 8.19.2011
-Symptoms on pill: seeing spots in eye, weight gain, hair loss, increased blood pressure, bloating, fatigue.
-Working on getting myself healthy again!
View user's profileSend private message
shellicate



Joined: 22 Jan 2011
Posts: 1
:
Location: TEXAS

Items

PostPosted: Sat Jan 22, 2011 5:27 pm Reply with quoteBack to top

I stopped taking yaz in February 2007. I have had daily migraines every since. I have been to Dr after Dr. I have taken pain pill after pain pill. Did I drink enough water, did I do this, did I do that. Blah, blah, blah.... Topamax is what finally helped. My GP and I, the one to prescribed them to me in the first place, tracked these back to taking the Yaz. Not only did they start after I stopped taking the Yaz, but they come on everyday at the same time, from 3PM to 5PM.
I had taken BC pills for about 15 years. I stopped them for about 6 months with no problem. Then decided I needed to go back on them again before I decided to have my tubes tied. That's when I took the Yaz for only 3 months.
View user's profileSend private message
tennisluv16



Joined: 12 Jan 2011
Posts: 2
:


Items

PostPosted: Mon Jan 24, 2011 1:47 pm Reply with quoteBack to top

Thank you for all of your responses. Sometimes I wake up with a migraine and sometimes they come in the late afternoon-usually around 3pm. I am working with my doctor to do a detox and try to figure out if any foods I am eating are causing them. This makes me want to NEVER go on birth control again (and I won't)! I have been exercising, eating healthy, and getting the right amount of sleep. I also take magnesium. They are a little better than they were at the beginning of the month so hopefully I will continue to feel better.
Thanks!!!
View user's profileSend private message
mljohnson17



Joined: 30 Dec 2009
Posts: 17
:
Location: Minnesota

Items

PostPosted: Tue Feb 01, 2011 8:00 pm Reply with quoteBack to top

I was getting excruciating headaches right before and for a couple of months after going off Yaz. I feel your pain. I found that I was wound pretty tight with all of the side effects that I had been experiencing, which made me anxious, which stressed me out more... My head aches were mostly tension based. Accupuncture, massage & limiting caffeine helped tremendously. I have been off Yaz for 13 months and am feeling better now than I have in a really long time. Best of luck!

_________________
On Yaz for 3+ years; off 12/25/09. Side effects: tinitis, headaches, sinus pressure/problems, ear fullness, chest pain, joint pain, anxiety/panic attacks, tingling hands/feet, heart palps, dizziness/vertigo, high blood pressure, high cholesterol
View user's profileSend private message
Display posts from previous:      
Post new topic Reply to topic


 Jump to:   



View next topic
View previous topic
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum
Yasmin & Yaz Survivors topic RSS feed 


Powered by phpBB © 2001, 2005 phpBB Group :: FI Theme
All times are GMT
FREE FORUM HOSTING by AtFreeForum. Terms of Service - Privacy Policy
FASHION ACCESSORIES - BLING BLING - LADIES WATCHES - KOREAN CHILDREN CLOTHING - ONLINE BARGAIN STORE - FASHION JEWELLERIES